# SDR AT9900331

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 52955978
- Condition: Corroded
- Location: Bs 756-845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT CARGO PIT SEAT TRACK ON THE RIGHT SIDE AT BS 756-845 CORRODED.  MECHANICALLY REMOVED CORROSION, DRILLED, COUNTERSINK, TREATED, AND PRIMED REPAIR TRACK IAW DC9 SRM 51-10-3, 51-10-4, AND 53-05 FIG 4C.
